Open Access

Some results on almost Banach-Saks operators


Abstract

We introduce and study a new class of operators that we call almost Banach-Saks operators. We characterize Banach lattices under which each operator is almost Banach-Saks. Furthermore, we study the relationship between this class and other classes of operators, some other interesting results are also obtained.

Key words: Disjoint Banach-Saks property, Koml´os property, order continuous norm, Schur property, Banach-Saks operator.


Full Text





Article Information

TitleSome results on almost Banach-Saks operators
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 3, 227-235
MilestonesReceived 18/07/2018; Revised 22/07/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

N. Hafidi
Universite Moulay Ismail, Faculté des Sciences, Département de Mathématiques, B.P. 11201 Zitoune, Meknès, Morocco

J. H'Michane
Universite Moulay Ismail, Faculté des Sciences, Département de Mathématiques, B.P. 11201 Zitoune, Meknès, Morocco; Gosaef, Faculte des Sciences de Tunis, Manar II-Tunis, Tunisia

M. Sarih
Universite Moulay Ismail, Faculté des Sciences, Département de Mathématiques, B.P. 11201 Zitoune, Meknès, Morocco


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. Hafidi, J. H'Michane, and M. Sarih, Some results on almost Banach-Saks operators, Methods Funct. Anal. Topology 25 (2019), no. 3, 227-235.


BibTex

@article {MFAT1208,
    AUTHOR = {N. Hafidi and J. H'Michane and M. Sarih},
     TITLE = {Some results on almost Banach-Saks operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {3},
     PAGES = {227-235},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1208},
}


References

Coming Soon.

All Issues